# SDR IPXA09M57294

- Difficulty date: August 26, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48439
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NR 253-W3-03.  LT WING I/B FLAP UPPER SKIN APPROX BETWEEN XIFH 153-171 EXISTING REPAIR DOUBLER NOT CORRELATED WITH MD-11 SRM 57-00-01 FIG 201.  REMOVE DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-00-01 FIG 201 REPAIR 1 SHT 2 OF 4.
